Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A free boundary problem for the heat equation with heat input at a melting interface


Author: B. Sherman
Journal: Quart. Appl. Math. 23 (1966), 337-347
MSC: Primary 35.78
DOI: https://doi.org/10.1090/qam/190554
MathSciNet review: 190554
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.78

Retrieve articles in all journals with MSC: 35.78


Additional Information

DOI: https://doi.org/10.1090/qam/190554
Article copyright: © Copyright 1966 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website